Cite This Item

Copy Citation

MLA
Montgomery, Richard. The American Mathematical Monthly, vol. 110, no. 4, 2003, pp. 348–353., www.jstor.org/stable/3647898. Accessed 2 July 2020.
APA
Montgomery, R. (2003). The American Mathematical Monthly, 110(4), 348-353. doi:10.2307/3647898
CHICAGO
Montgomery, Richard. The American Mathematical Monthly 110, no. 4 (2003): 348-53. Accessed July 2, 2020. doi:10.2307/3647898.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.